MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

OSCOR INC EMBLEM S-ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 3401
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had an untreated episode stored due to t-wave oversensing.The sensing vector was set to the secondary vector.Later, during a tachycardia episode, the device had difficulty converting the arrhythmia.The arrhythmia self-converted.Also, the high energy shock impedance was 100 ohms, which is high but within normal limits.An x-ray was done and technical services advised some testing and programming options.There were no additional adverse patient effects.The system remains implanted.

Brand Name
EMBLEM S-ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR, INCORPORATED
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24850634
Report Number2124215-2026-19680
Device Sequence Number5624087
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)180401
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2018
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA132347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale